Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 93, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 24, 2007, 11:18 AM CDT for Coke County, Runnels County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 11:18 AM CDT (16:18 UTC)
- Expired
- Apr 24, 2007, 11:45 AM CDT
- In force
- 27 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Coke County, TX, Runnels County, TX
The radar
The San Angelo radar (KSJT), 59 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:45 PM CDT, 16 hours 33 minutes earlier.
Area forecast discussion, Apr 23, 6:45 PM CDT, 16 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 645 PM CDT MON APR 23 2007 .UPDATE... TORNADO WATCH FOR THE BIG COUNTY AND NORTHERN CONCHO VALLEY UNTIL 11 PM. SEVERE STORMS NORTH OF BIG SPRINGS MAY AFFECT FISHER COUNTY TOWARD 8 PM. && .PREV DISCUSSION... /ISSUED 637 PM CDT MON APR 23 2007/ UPDATE... THUNDERSTORMS DEVELOPING ALONG DRYLINE NEAR BIG SPRINGS WILL NOT BE AFFECTING TAFS. SCATTERED THUNDERSTORMS THAT DEVELOPED IN MEXICO HOWEVER MAY AFFECT SONORA DURING THE NEXT FEW HOURS. A BIT UNCERTAIN HOWEVER WHETHER THIS WILL CONTINUE...SO DID NOT INCLUDE IN KSJT OR OTHER TAFS. IF IT DOES HOWEVER ... COULD PRODUCE SOME STRONG/SEVERE STORMS. OTHERWISE...MVFR STRATUS DEVELOPING FROM SOUTH TO NORTH THIS EVENING. STRONG 50-55 KT LLJ DEVELOPING TONIGHT...SO ADDED LLWS 04-14Z. EXPECT SCATTERED THUNDERSTORMS DEVELOPING ALONG DRYLINE FROM KSJT TO KABI TOMORROW AFTERNOON. KBBD AND KJCT WILL HAVE THE BEST CHANCE OF SEEING THE STORMS. PREV DISCUSSION... /ISSUED 410 PM CDT MON APR 23 2007/ SHORT TERM... LATEST SATELLITE IMAGERY INDICATING MOISTURE PLUME CONTINUING TO MOVE NORTHEAST ACROSS TEXAS FROM THE PACIFIC. THE UPPER-LEVEL CLOSED LOW CONTINUES TO DIG SOUTH INTO NORTHERN ARIZONA. AT THE SURFACE...A DRYLINE REMAINS JUST WEST OF OUR CWFA...MAINLY ALONG AN AMARILLO...TO LUBBOCK...TO MIDLAND...TO SANDERSON LINE. EXTRA WFO MIDLAND SOUNDING AT 18Z INDICATES A LOW-LEVEL CAP ALONG WITH SOUTHWEST- TO WEST-WINDS PROFILE. AFTER COORDINATION WITH WFO MIDLAND...BELIEVE SEVERE WEATHER THREAT FOR TONIGHT IS LOW. THE SURFACE DRYLINE MAY MOVE A LITTLE CLOSER TO OUR CWFA. HOWEVER...EXPECT IT TO PUSH BACK WEST OVERNIGHT TONIGHT. THUS...WILL CONTINUE ONLY 20 POPS ACROSS THE BOARD WITH NO MENTION OF SEVERE THUNDERSTORMS IN THE ZONE PRODUCT FOR TONIGHT. FOR TOMORROW...EXPECT THE UPPER-LEVEL SYSTEM TO PUSH THE DRYLINE BACK EAST AND ACROSS WEST CENTRAL TEXAS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE TOMORROW AFTERNOON ACROSS MOST OF WEST CENTRAL TEXAS. THE ACTUAL TIMING OF THE DRYLINE REMAINS SOMEWHAT UNCERTAIN WITH THE NAM SLIGHT FASTER. FOR NOW WILL GO WITH THE HIGHEST POPS MAINLY ALONG AND EAST OF AN ABILENE...TO EDEN...TO JUNCTION LINE. ALSO...WILL MENTION SOME STORMS MAY BE SEVERE DURING THE AFTERNOON AND EVENING FOR PERIODS TWO AND THREE. TEMPERATURE NUMBERS CLOSE TO MOS GUIDANCE LOOK GOOD. LONG TERM... MAIN FOCUS ON SHORT TERM TODAY. THUS...WILL CONTINUE DRY FORECAST HERE FOR NOW WITH AFTERNOON HIGHS CONTINUING A SLIGHT WARMING TREND THROUGH NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 68 82 54 77 / 30 40 40 10 SAN ANGELO 70 85 56 79 / 30 30 30 10 JUNCTION 70 85 59 82 / 20 40 60 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR COKE-FISHER-NOLAN-STERLING. && 99/99/04
Hazardous weather outlook, Apr 23, 3:17 PM CDT, 20 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 317 PM CDT MON APR 23 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-242030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 317 PM CDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE ACROSS WEST CENTRAL TEXAS TONIGHT AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH THE DRY LINE. IF STORMS DEVELOP...SOME OF THEM WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CONTINUING CHANCE OF THUNDERSTORMS TUESDAY AS THE DRY LINE MOVES EAST ACROSS WEST CENTRAL TEXAS. THERE IS A SLIGHT RISK OF SEVERE WEATHER ALONG AND EAST OF A THROCKMORTON...ABILENE... SAN ANGELO...SONORA LINE...EXCEPT FOR A MODERATE RISK OF SEVERE WEATHER ALONG AND EAST OF A BROWNWOOD TO SAN SABA LINE. THE MAIN RISKS ARE LARGE HAIL AND DAMAGING WINDS...BUT A FEW TORNADOES ARE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...WITH SPOTTER ACTIVATION LIKELY ON TUESDAY.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:40 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 50 min |
| Apr 23, 8:28 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 47 min |
| Apr 23, 9:06 PM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 54 min |
| Apr 23, 9:58 PM CDT | Tornado Warning | SJT | Jones | 32 min |
| Apr 24, 4:11 AM CDT | Lake Wind Advisory | SJT | Brown, Coleman, Concho, Haskell, Jones, McCulloch and 3 more | 15 hr |
| Apr 24, 4:11 AM CDT | Wind Advisory | SJT | Coke, Fisher, Nolan, Sterling | 15 hr |
| Apr 24, 4:13 AM CDT | Red Flag Warning | SJT | Coke, Fisher, Irion, Jones, Nolan, Sterling and 2 more | 16 hr |
| Apr 24, 11:03 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 42 min |
| Apr 24, 11:47 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 28 min |
| Apr 24, 11:51 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 9 min |
| Apr 24, 11:57 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 48 min |
| Apr 24, 12:15 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Coleman, Runnels | 30 min |
| Apr 24, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 44 min |
| Apr 24, 1:29 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 31 min |
| Apr 24, 4:04 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, McCulloch | 41 min |
| Apr 24, 4:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 51 min |
| Apr 24, 5:19 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 26 min |
| Apr 24, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 50 min |
| Apr 24, 5:27 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 17 min |
| Apr 24, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 36 min |
| Apr 24, 5:39 PM CDT | Tornado Warning | SJT | Concho, Tom Green | 36 min |
| Apr 24, 5:50 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 25 min |
| Apr 24, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 24 min |
| Apr 24, 6:07 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher | 23 min |
| Apr 24, 6:13 PM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 47 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 45 min |
| Apr 24, 6:21 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher | 24 min |
| Apr 24, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 47 min |
| Apr 24, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 29 min |
| Apr 24, 6:48 PM CDT | Tornado Warning | SJT | Brown | 27 min |
| Apr 24, 6:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown, McCulloch, San Saba | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.